# SDR FDEA201208153009

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 45,186 hours, 19,743 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  CLEANED RECEPTACLE AND RELAMPED IAW AMM 33-51-06-2-1. OPS CHECKED GOOD,  ACFT OK FOR SERVICE.
